# SDR MEX20030321

- Difficulty date: July 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 605 - DFW-MEX - AIRCRAFT RETURN TO PLATFORM, DURING TAXI THE RIGHT ENGINE REVERSE UNLOCKED INDICATOR LIGH TON.  DURING REVISION THE LIGHT WAS OFF AND REVERSE WAS OPERATED THREE TIMES, ALL CORRECT.  THE REVERSE WAS DEFERRED UNDER MEL 78-1.  AT MEX, SWITCH REVERSE LATCH WAS CLEANED AND CHECKED IAW MM 78-32-03 AND 78-30-06 RESPECTIVELY, ALL TESTS CORRECT.  (M)
